# SDR 06FDEA1266

- Difficulty date: March 23, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,414 hours, 43,354 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AT FLAPS 2 DEG UNSAFE LED INDICATION FOR NR 5 LED.  COMPLIED WITH QRH, DIVERTED TO INDY.  T/S AND FOUND BURNT/BROKEN WIRE AT WIRE LOOM AFT OF NR 5 KRUEGER FLAP SWITCH ASSY.  REPAIRED BROKEN WIRE REF B-727-200 SWP'S CH 20.  SYSTEM OPERATES NORMALLY AT THIS TIME.  OK FOR SERVICE.
